MAUDE Adverse Event Report: SMITH & NEPHEW, INC. RFB CONTROL UNIT DYONICS 25; ARTHROSCOPE

SMITH & NEPHEW, INC. RFB CONTROL UNIT DYONICS 25; ARTHROSCOPE
Model Number 7211010F
Medical Device Problem Code Pressure Problem (3012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/10/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Internal complaint reference (b)(4).
 
Event or Problem Description
It was reported that during a shoulder procedure, the dyonics control unit infused more liquid than usual to the shoulder's patient.It is unknown how the procedure was finished.No delay and no patient injuries were reported.
 
Additional Manufacturer Narrative
The reported device, used in treatment, was not returned to the designated complaint unit for independent evaluation, thus visual inspection and functional testing could not be performed.A review of the device history records showed there were no indications to suggest that the product did not meet manufacturing specification or would not be able to perform as intended.A relationship, if any, between the subject device and the reported event could not be determined.No containment or corrective actions are recommended at this time.Please refer to the instructions for use for recommendations on proper use of the device and potential troubleshooting methods to prevent future reoccurrence of the reported event.A complaint history review concluded this was a repeat issue.If the product associated with this event is returned at a future date, this investigation will be reopened for evaluation.

Brand Name
RFB CONTROL UNIT DYONICS 25
Common Device Name
ARTHROSCOPE
Manufacturer (Section D)
SMITH & NEPHEW, INC.
76 s. meridian ave.
oklahoma city OK 73107
MDR Report Key12456355
Report Number1643264-2021-02285
Device Sequence Number1194610
Product Code HRX
UDI-Device Identifier03596010643827
UDI-Public03596010643827
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K051326
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/01/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number7211010F
Device Catalogue Number7211010F
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 08/11/2021
Supplement Date Received by Manufacturer09/30/2021
Initial Report FDA Received Date09/10/2021
Supplement Report FDA Received Date10/01/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1